# SDR 2025FA0000686

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N399L
- Make and model: Cessna 750
- Aircraft serial: 7500213
- Aircraft time: 15,027 hours, 7,342 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN OR GIVE INDICATION IT WAS . I OPTED FOR THE LONGER RUNWAY AT PBI , WE USED THE EMERGENCY GEAR EXTENSIONS AND LANDED NORMAL.
